# SDR VNAA202502120006

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 31,650 hours, 24,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING WEB REPAIR FOUND ANGLE, BL26.00 FS280.00 TO BE CRACKED. CORRECTIVE ACTION: REMOVED CRACKED ANGLE.  INSTALLED NEW WEB ANGLE PN: CC670-34117-6 AT BL26.00 FS280.00 IAW CRJ700 SRM 51-42-06-001-001-A01.  HN00217765
